| Model Number |
MU-1 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had tripped the fi (fault interrupter) and exhibited a higher protective conductor leakage current during setup and inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: b5, d8, h2, h3, h6, h11 the device was returned to olympus for inspection, and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: cut on tube a root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.